# SDR USAAD96158

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 38,126 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 451 - DCA-YUL - DURING CRUISE AT FL 330, LEFT ENGINE EPR DECREASED TO 1.2, N1 AND N2 DROPPED TO APPROXIMATELY 40 PERCENT, HEARD THREE LOUD BANGS.  TURNED ON LEFT FUEL PUMP AND ANTI-ICE SWITCH, LEFT ENGINE RETURNED TO NORMAL.  DIVERTED TO BOS AS PRECAUTIONARY.  REPLACED ENGINE.  (M)
